# SDR SWAA2022050290617

- Difficulty date: April 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500A FRAME CRACKED AT FASTENER HOLE STR 26 L/H / TRIMMED OUT THE DAMAGED PART OF THE FRAME AT BS 500A LBL 24 L=1' W=1' IAW 53-30-07-0I-1 AND 53-30-07-2R-1 STEP 4. C. (1);[03] TRIMMED OUT THE DAMAGED PART OF THE FRAME AT BS 500A LBL 24 L=1' W=1' IAW SRM 53-30-07-2R-1 STEP 4. C. (1);[05] NDT HFEC INSPECTED TRIM OUT AND HOLES IAW SRM 53-30-07-2R-1 AND 737 NDTM PART 6 51-00-00 PROC 23 AND PROC 16; NO CRACKS NOTED AT TRIM OUT. SEVERAL DAMAGED/OUT OF ROUND HOLES NEED REPAIRED THEN HOLE NDT AGAIN. ID ISOOO450 SN N500D000M120071.;[06] PERFORMED OVERSIZE HOLES ON DAMAGED HOLES 1/32 AS REQUIRED ; FINAL DIAMETER 0.218' IAW SRM 51-40-05 FIGURE 3 TABLE A-BRECEIVED ; FORMED AND HEAT TREATED ; ITEM 1 REPAIR DOUBLER ON CUSTOMER RO NO : 862987-SWA ;MATERIAL USED 7075 T0 ; 0.063' LOT#1449291-1  IAW SRM 53-30-07-2R-1 REPAIR 1 LOCATED AND DRILLED -1 REPAIR ANGLE IAW SRM 53-30-07-2R-1 REPAIR 1 ALTERNATIVE 1;[14] REPAIR PART ITEM 2 STRINGER CLIP DOCUMENTED ON CUST SYSTEM ID:TTG8Q00BNPG1;FABRICATED; LOCATED AND DRILLED FILLER AND SHIM AT B/S 500A STR 26 L/H MATERIAL USED : 7075T6 #0.012' LOT#1086450 IAW SRM 53-30-07-2R-1 REPAIR 1 ALTERNATIVE 1 OK TO APPLY PRIMER] OK TO INSTALL FILLER; SHIM ; NEW CLIP AND NEW CLIP; OUT OF SEQUENCE: APPLIED CHEMICAL CONVERSION AND PRIMER ON FILLER AND SHIM IAW SRM 53-30-07-2R-1 REPAIR 1 ALTERNATIVE 1 INSTALLED REPAIR PARTS AT FCB BS 500A BTW LBL 18 TO LBL 25 IAW SRM IAW SRM 53-30-07-2R-1 REPAIR 1 ALTERNATIVE 1. AND UPDATE STEP 1
